Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 65 found articles
 
 
  Full Decoupling via Feedback in Nonlinear Descriptor Systems: Algebraic Approach
 
 
Title: Full Decoupling via Feedback in Nonlinear Descriptor Systems: Algebraic Approach
Author: Shumsky, Alexey
Appeared in: IFAC proceedings volumes
Paging: Volume 42 (2009) nr. 6 pages 6 p.
Year: 2009
Contents:
Publisher: IFAC
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 65 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands